# SDR ASOA06088

- Difficulty date: January 11, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION, THE PASSENGER DOOR AFT ANGLE, ABOVE THE ASSIST PULLEY, WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE PASSENGER DOOR AFT ANGLE, ABOVE ASSIST PULLEY, IAW REO 601R-52-11-513.  (K)
